# SDR QXEA0202234

- Difficulty date: December 16, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,382 hours, 2,853 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 85414801105
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT HAND NACELLE FITTING OUTBOARD MACHINE FACE HAS SUSTAINED PEENING DAMAGE.  REPAIRED IAW DHC-8 400 SRM 51-20-10 AND SRM 51-14-00-350-804.
